# SDR IXXA20220827001

- Difficulty date: August 27, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours, 17,322 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Part number: 2242318631
- Part serial: B0003987330
- Condition: Chafed
- Location: Zone 400
- Part time: 102,541 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG RH CORE COWL LWR, FWD EDGE HAS DEEP CHAFE WEAR.   -009 REF VT-SAA NR B000147
